# SDR 2002FA0000057

- Difficulty date: January 16, 1999
- Submitted: January 17, 2002
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: B03AA1031
- Part serial: 1790
- Condition: Failed
- Location: Dual Distributor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE DUAL DISTRIBUTOR VALVE WAS SENT IN FOR FUNCTIONAL TEST.  IT WAS REMOVED FROM A DAMAGED AIRCRAFT.   FUNCTIONALLY TESTED THE VALVE, IT WOULD NOT HOLD PRESSURE AND THE SIGNALING SYSTEM IS INTERMITTENT.  THE VALVE WAS DISASSEMBLED AND REPAIRED.
